On surfaces and their contours.
Manuscripta mathematica, Tome 72 (1991) no. 1, pp. 223-250
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__72_1_155640,
author = {Roberto Pignoni},
title = {On surfaces and their contours.},
journal = {Manuscripta mathematica},
pages = {223--250},
year = {1991},
volume = {72},
number = {1},
zbl = {0736.53007},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__72_1_155640/}
}
Roberto Pignoni. On surfaces and their contours.. Manuscripta mathematica, Tome 72 (1991) no. 1, pp. 223-250. http://geodesic.mathdoc.fr/item/MM2_1991__72_1_155640/